# SDR UALA2009113003705

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,136 hours, 19,772 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Sticking
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.   TRIM FROZEN UNTIL CONTROL KNOB EXERCISED A LOT.  FOUND RUDDER TRIM ACTUATOR STICKING.  REPLACED RUDDER TRIM ACTUATOR.  RUDDER TRIM.  OPS CK NORMAL.
